# SDR RAIA00712010

- Difficulty date: December 11, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- Aircraft time: 20,320 hours, 19,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 15238
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 3542 - STL - LEFTHAND AND RIGHTHAND EMERGENCY DOOR FLOOD LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED NR 3 BATTERY PACK, OPS CHECK GOOD.
